Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Abilify increases anger and agitation in a person?

4weeks ago My daughter just switched from 4 mg risperdal to 20 mg abilify. I am noticing increased anger and agitation. We did not see this with the risperdal. Should I have her go back to risperdal? She was taken off risperdal due to highprolactin and increased voices
Wed, 19 Mar 2014
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,  
Medical Topics
Psychiatrist 's  Response
Hi
Thanks for using healthcare magic

Abilify consists of aripiprazole and it would take minimum two weeks to get desire blood level and more to show response. In your daughter case, she is on this drugs for last four weeks, so better to wait or could give them together and later stop risperdal when she would get response with abilify. Rest consult her psychiatrist.

Thanks

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Our 14 year old grandson is autistic and is currently taking topamax for seizures. Lately, his frustration/anger level has increased. A specialist...

Recent questions on  Atypical antipsychotic

doctor1 MD

Today early morning my wife take more sleeping tablet. its for my moms tab. The tablet name is risperidone tab 2mg & imiz -2 . she take each 8 tab....

doctor1 MD

was taken off of ambien and klonopin cold turkey and given 25mg to 50mg seroquel, this medication does not help I have serious spinal stenosis, and...

doctor1 MD

ive been in touch with my doctor after developing hives all over my hands, wrists, arms, under my arms, buttocks, and the backs of thighs after a...

doctor1 MD

Hi, I m bipolar, and we are switching me from 3 mg risperidone, to 10 mg olanzapine. I have been on risperidone for over 14 years, but was on...

doctor1 MD

i am shizophrenic iam in abilify 20 mg solotik 200g.but i suffer from negative symptoms.O do i tell my doctor to change medications. i hear about...

doctor1 MD

I have bipolar disorder I. My meds have worked for over twelve years, with very minor snags. Overall, a good outcome. However, over the last six...

doctor1 MD

40 YO FEMALE W SEVERE ANXIETY , NOT ABLE TO WORK ALSO MOD DEPRESSION . ALL LABS WERE NORMAL. PT IS NOT SUICIDAL. I HAVE TRIED PROZAC , LORAZEPAM...